MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 08836981190
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
"the initial reporter alleged discrepant reactive results for one patient sample tested using the anti-hcv g2 elecsys cobas e 100 v2 assay on the cobas 6000 e601 module.In (b)(6) 2023, the patient sample was tested using the elecsys ahcv ii assay and generated a reactive result of 2 coi.A re-run of the same sample confirmed the initial reactive result.Testing of the same patient sample at a different laboratory using the abbott ahcv assay produced a non-reactive result (date not provided).Subsequent testing of the patient sample using the elecsys ahcv ii assay again generated a reactive result (date not provided).".
 
Additional Manufacturer Narrative
The reported event occurred on a cobas e 601 analyzer (serial number: (b)(6)).The investigation determined that the elecsys ahcv ii assay performed within specifications.A review of calibration and quality control data confirmed that all results were within expected ranges.No additional information or feedback was received from the affiliate to clarify the testing details or patient history.The investigation was limited by the unavailability of confirmatory testing results, such as immunoblot or hcv-rna, and the lack of responses to follow-up inquiries.The root cause of the reported discrepant results could not be determined based on the available information.The case was closed with a recommendation to confirm repeatedly reactive patient sample results using supplemental methods, such as immunoblot or hcv-rna detection, and to assess results in conjunction with the patient¿s medical history, clinical examination, and other findings.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23100335
Report Number1823260-2025-03288
Device Sequence Number12953264
Product Code MZO
UDI-Device Identifier07613336166956
UDI-Public07613336166956
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K221693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number08836981190
Device Lot Number74817702
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown